About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 820831, 7 pages
http://dx.doi.org/10.1155/2014/820831
Research Article

The Stationary Distribution of Competitive Lotka-Volterra Population Systems with Jumps

1College of Science, Donghua University, Shanghai 201620, China
2Department of Mathematics, Central South University, Changsha 410075, China

Received 17 December 2013; Accepted 16 January 2014; Published 13 March 2014

Academic Editor: Litan Yan

Copyright © 2014 Zhenzhong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenzhong Zhang, Jinying Tong, and Jianhai Bao, “The Stationary Distribution of Competitive Lotka-Volterra Population Systems with Jumps,” Abstract and Applied Analysis, vol. 2014, Article ID 820831, 7 pages, 2014. doi:10.1155/2014/820831